MAXICLEAR TABS 30S

SKU
633390004
3
AED 22.00 (Inclusive of VAT)
In stock
Overview
THIS MEDICINE CONTAINS PHENYLEPHRINE HYDROCHLORIDE, A DECONGESTANT, WHICH ACTS TO RELIEVE A BLOCKED NOSE. THE MEDICINE ALSO CONTAINS LORATADINE, WHICH BELONGS TO A CLASS OF MEDICINES KNOWN AS ANTIHISTAMINES
ANTIHISTAMINES HELP REDUCE ALLERGIC SYMPTOMS BY PREVENTING THE EFFECTS OF A SUBSTANCE CALLED HISTAMINE, WHICH IS PRODUCED BY THE BODY. MAXICLEAR HAYFEVER & SINUS RELIEF TABLETS ARE USED FOR THE TEMPORARY RELIEF OF NASAL AND SINUS CONGESTION AND SYMPTOMS OF HAYFEVER SUCH AS RUNNY NOSE, WATERY AND ITCHY EYES AND SNEEZING. YOUR DOCTOR OR PHARMACIST, HOWEVER, MAY PRESCRIBE MAXICLEAR TABLETS FOR ANOTHER PURPOSE. ASK YOUR DOCTOR OR PHARMACIST IF YOU HAVE ANY QUESTIONS ABOUT WHY MAXICLEAR HAYFEVER & SINUS RELIEF TABLET HAS BEEN PRESCRIBED FOR YOU. THERE IS NO EVIDENCE THAT MAXICLEAR HAYFEVER & SINUS RELIEF TABLET IS ADDICTIVE
More Information
instructionsCheck the foil is not broken before use. If it is, do not take that tablet. For adults and children over 12 years of age, take 1 tablet 4 times daily. Swallow the tablet with water. Do not give to children under 12 years. Do not take more than the amount recommended above. If symptoms do not go away talk to your doctor or pharmacist
Treatment ForThis medicine contains phenylephrine hydrochloride, a decongestant, which acts to relieve a blocked nose. The medicine also contains loratadine, which belongs to a class of medicines known as antihistamines
FormTABLET
ManufacturerAFT PHARMACEUTICALS NEW ZEALAND
Write Your Own Review
You're reviewing:MAXICLEAR TABS 30S
Your Rating